# SDR ASOA2016072815299

- Difficulty date: July 28, 2016
- Submitted: August 25, 2016
- Operation: Air carrier
- Aircraft: N147PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15147
- Aircraft time: 21,199 hours, 14,852 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT SIDE SEAT TRACK CORRODED AT FS 752.50.  RT SIDE SEAT TRACK FS 752.50 IS OUT OF LIMITS IAW SRM 53-41-49-101-001-A02. COMPLIED WITH EC/TC REO 670-53-00-363 ANDG REO 670-53-00-353 REV.M. REMOVED RT SIDE SEAT TRACKS AT FS 752.50 IAW AMM 53-00-49-000-801-A01.  INSTALLED RT SIDE SEAT TRACK AT FS 752.50 IAW  SRM 53-00-49-400-801-A01.
